# SDR AWXA200600626

- Difficulty date: April 7, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 30,460 hours, 11,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - NR 3820084 - DURING OVERNIGHT MAINTENANCE DISCOVERED ROW 1 & 6 LEFT AISLE EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD PSU, 10WL.  OPERATIONAL CHECKS WERE GOOD IAW AIRBUS 320 AMM 33-51-38.
